# SDR SWAA2024041163995

- Difficulty date: March 15, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTBOARD LOWER FLANGE INSPAR RIB STAB STA 120.30 FRONT SPAR LT HORIZONTAL STABILIZER.  REPAIRED INSPAR RIB STAB STA 120.30 FRONT SPAR LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-5 REPAIR 5 PARAGRAPH 4(N) THRU 4(S) AND B737-700 SRM 51-40-02.
